# SDR SWAA2016022549379

- Difficulty date: February 22, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 62,810 hours, 37,396 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 487191
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERHEAD EMER EXIT SIGN INOPERATIVE.  RECONNECTED CONNECTOR IAW WDM.
